# SDR FDEA201907101519

- Difficulty date: July 10, 2019
- Submitted: July 15, 2019
- Operation: Air carrier
- Aircraft: N926FD
- Make and model: Boeing 757-2S7
- Aircraft serial: 23323
- Aircraft time: 95,954 hours, 37,791 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN BETWEEN STA 1040-1055 BLO CORROSION ON SEAT TRACK FLANGE. REMOVED CORR ON SEAT TRACK (FLANGE) SUPPORT STA 1040-1055 BL0 IAW SRM 51-10-  02. ORIG MAT.070 REM .054 LOSS .016 OUT OF LIMITS IAW SRM 53-00-52 FIG 101. REMOVED, LOCATED, DRILLED, TRIMMED AND INSTALLED NEW SEAT TRACK IAW SRM 51-40-02 AND DWG 144N8031 REV B.
